MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; FLEXTEND PEDIATRIC AND NEONATAL TRACHEOSTOMY TUBE

SMITHS MEDICAL ASD, INC. BIVONA; FLEXTEND PEDIATRIC AND NEONATAL TRACHEOSTOMY TUBE
Model Number 67P035
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was received for evaluation.A device history record (dhr) review was performed which indicated all inspections were completed and no issues were noted during manufacture.Visual and functional testing were performed and the reported issue could not be confirmed.During visual inspection, no damage to the sample was observed.During functional testing, the sample was found to pass the inflation testing.Manufacturing controls are in place to help prevent occurrence of the reported issue.The root cause of the reported issue could not be determined.No information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#: 617147.
 
Event or Problem Description
It was reported that during pre-testing, only the balloon was found to be inflating.No patient injury was reported.

Brand Name
BIVONA
Common Device Name
FLEXTEND PEDIATRIC AND NEONATAL TRACHEOSTOMY TUBE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15433242
Report Number3012307300-2022-19330
Device Sequence Number6020389
Product Code JOH
UDI-Device Identifier15021312006261
UDI-Public15021312006261
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67P035
Device Catalogue Number67P035
Device Lot Number3907998
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2022
Initial Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown